# SDR VNAA2017061511101

- Difficulty date: June 15, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS PUSHED BACK FROM THE GATE AND WHEN THE CREW STARTED THE ENGINES THEY HAD THE APU HAD A AUTOSHUTDOWN, CAUSING A FUEL ODOR IN THE COCKPIT AND CABIN. PUSHED THE ACFT BACK TO THE GATE AND MAINTENANCE  FOUND THE APU TO BE FAULTY.
